Preprints

arXiv search for rn:Roma01.Math

Category:

Authors:  
                  (example for the list of authors: basile,de_sole,manetti_marco,ogrady)

Title:        

Years to search (default is to search all years):     from   to



552 results for (rn:Roma01.Math*)
  1. arxiv-id: 2305.07160v2 [Abstract, pdf]
    On decorated representation spaces associated to spherical surfaces
    Gabriele Mondello, Dmitri Panov
    Published: 2023-05-11

     

  2. arxiv-id: 2112.14150v2 [Abstract, pdf]
    Continuous limits of residual neural networks in case of large input data
    M. Herty, A. Thuenen, T. Trimborn, G. Visconti
    Published: 2021-12-28

     

  3. arxiv-id: 2102.05016v3 [Abstract, pdf]
    Connections and $L_{\infty}$ liftings of semiregularity maps
    Emma Lepri, Marco Manetti
    Published: 2021-02-09

     

  4. arxiv-id: 2008.02772v1 [Abstract, pdf]
    Moduli of spherical tori with one conical point
    Alexandre Eremenko, Gabriele Mondello, Dmitri Panov
    Published: 2020-08-06
    Journal Reference: Geom. Topol. 27 (2023) 3619-3698

     

  5. arxiv-id: 2007.14655v2 [Abstract, pdf]
    Mean-field limit of a hybrid system for multi-lane multi-class traffic
    Xiaoqian Gong, Benedetto Piccoli, Giuseppe Visconti
    Published: 2020-07-29

     

  6. arxiv-id: 2006.16837v5 [Abstract, pdf]
    Moduli spaces for Lamé functions and Abelian integrals of the second kind
    Alexandre Eremenko, Andrei Gabrielov, Gabriele Mondello, Dmitri Panov
    Published: 2020-06-30
    Journal Reference: Communications in Contemporary Mathematics, 24, (2022) N2, 1-68

     

  7. arxiv-id: 2006.15390v4 [Abstract, pdf]
    A Stabilization of a Continuous Limit of the Ensemble Kalman Inversion
    Dieter Armbruster, Michael Herty, Giuseppe Visconti
    Published: 2020-06-27

     

  8. arxiv-id: 2004.04799v1 [Abstract, pdf]
    Long time behaviour of discrete volume preserving mean curvature flows
    Massimiliano Morini, Marcello Ponsiglione, Emanuele Spadaro
    Published: 2020-04-09

     

  9. arxiv-id: 1807.02144v4 [Abstract, pdf]
    Ergodic invariant measures on the space of geodesic currents
    Viveka Erlandsson, Gabriele Mondello
    Published: 2018-07-05

     

  10. arxiv-id: 1604.01569v2 [Abstract, pdf]
    Index theorems for couples of holomorphic self-maps
    Paolo Arcangeli
    Published: 2016-04-06

     

© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma